# SDR FDEA201211023818

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 83,471 hours, 33,362 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0806502
- Condition: Cracked
- Location: Zone 600
- Part time: 83,471 hours, 33,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A HFEC INSPECTION OF RT WING REAR SPAR LWR CAP FOUND OTBD AFT HOLE   CRACKED.   REPAIR ACCOMPLISHED IAW EA 8-5710-163706.  MAJOR REPAIR.
